Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 201, NWS Jackson, MS

May 11, 2007Simpson County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 11, 2007, 5:52 PM CDT for Simpson County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2007, 5:52 PM CDT (22:52 UTC)
Expired
May 11, 2007, 6:23 PM CDT
In force
31 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

County Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 41 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
200 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 112252
SVRJAN
MSC127-112345-
/O.NEW.KJAN.SV.W.0201.070511T2252Z-070511T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CDT FRI MAY 11 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SIMPSON COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 645 PM CDT

* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LORMAN...OR ABOUT 10 MILES EAST OF OMA...AND MOVING NORTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PINOLA BY 635 PM CDT...
  SHIVERS BY 640 PM CDT...
  
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3188 9012 3191 9016 3204 9021 3205 9016
      3205 8994 3204 8992 3178 8987 3177 8992
      3177 9009

$$

OLB
1 follow-up statement
000 
WWUS54 KJAN 112323
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
623 PM CDT FRI MAY 11 2007

MSC127-112333-
/O.CAN.KJAN.SV.W.0201.000000T0000Z-070511T2345Z/
SIMPSON MS-
623 PM CDT FRI MAY 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR SIMPSON COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS.

LAT...LON 3188 9012 3191 9016 3204 9021 3205 9016
      3205 8994 3204 8992 3178 8987 3177 8992
      3177 9009

$$

OLB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:47 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 11, 3:47 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT FRI MAY 11 2007

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. MODELS CAME IN WITH
LOWER POPS...SO MAY A FEW MINOR CHANGES. NO BIG CHANGES IN THE SHORT
TERM. MAINTAINED THE SCATTERED POPS ACROSS THE SOUTH FOR TONIGHT...
WHERE MOST OF THE ACTIVITY APPEARS TO BE DEVELOPING. THE CU HAVE
DEVELOPED ACROSS THE AREA AND THE STORMS ARE INCREASING IN COVERAGE
AND INTENSITY. SOUTHEASTERLY FLOW CONTINUES TO PUSH MOISTURE INTO THE
REGION...ALTHOUGH A FEW LOCATIONS WERE ABLE TO MIX OUT TO LOWER
60/UPPER 50 DEWPOINTS. LAPSE WERE GOOD ACROSS THE AREA...SO WILL
CONTINUE HAIL AS THE PRIMARY CONCERN IN THE HWO...WITH
LIGHTNING...WINDS AND HEAVY RAIN. EXPECT STORMS TO BE DIURNAL IN
NATURE SO MOST OF THE ACTIVITY SHOULD DIMINISH BY 9 OR 10 PM. THE
MODELS CONTINUE TO SHOW THE BOUNDARY SINKING SOUTH INTO THE AREA
SATURDAY. THE BOUNDARY MOVES INTO THE NORTHERN PORTIONS OF THE CWA
FAIRLY EARLY...SO VERY CONVECTION WAS SHOWN. AROUND 18Z WHEN THE
FRONT MOVES ALONG INTERSTATE 20...MORE CONVECTION BLOWS ACROSS THE
CENTRAL AND SOUTHERN PORTIONS OF THE CWA. THE MODEL POPS WERE LOWER
FOR SATURDAY/SATURDAY NIGHT ALSO. MAINTAINED SLIGHT CHANCE POPS FOR
THE NORTH WITH THE SYSTEM COMING IN EARLY AND WENT WITH CHANCE POPS
I-20 AND SOUTH. THE LAPSE RATES WERE SIMILAR TO TODAY ACROSS THE
SOUTHERN HALF OF THE AREA...SO MAINTAINED THE SEE TEXT FOR STRONG
THUNDERSTORMS SATURDAY. THERE WAS ALSO PLENTY OF CAPE AVAILABLE. FLOW
ALOFT REMAINS LIGHT...SO KEPT MENTION OF SLOW MOVING STORMS PRODUCING
LOCALIZED HEAVY RAIN/MINOR FLOODING. THE BOUNDARY SEEMS TO MOVE
TOWARD THE COAST AS THE UPPER LOW GETTING PUSHED FURTHER OUT INTO THE
GULF. DECIDED TO STICK WITH GUIDANCE VALUES FOR TEMPS...ALTHOUGH THE
SOUTH COULD GET A DEGREE OR TWO WARMER. MID TO UPPER 80S LOOKED OK.
NOT REAL SURE HOW COOL THE AREA WILL GET THE NEXT TWO NIGHTS. CLOUDS
WERE ABLE TO CLEAR LAST NIGHT...SUSPECT THERE WILL BE MORE CLEARING
TONIGHT...SO LOWER 60S SHOULD BE GOOD. THERE WILL BE A FEW CLOUDS
SATURDAY NIGHT...SO MID 60S SHOULD BE GOOD. OVERALL...NO REAL
CHANGES...A FEW TWEAKS TO THE POPS.

.LONG TERM...OVERALL...NOT MUCH CHANGE FOR THE EXTENDED PORTION OF
THE FORECAST. THE AREA WILL SEE A WEAK FRONT PUSH THROUGH SOMETIME
BETWEEN SAT-SUN. THIS WILL OCCUR AS MID/UPPER LEVEL HEIGHTS BUILD
OVER THE CENTRAL CONUS. THIS WILL SERVE TO KEEP THINGS QUITE THROUGH
THE FIRST PART OF TUE. BY TUE AFTERNOON...SOUTHERLY FLOW WILL HAVE
INCREASED LOW-LEVEL MOISTURE ENOUGH TO SUPPORT ISO/SCT CONVECTION.
FOR WED-THU...MODELS CONTINUE TO SHOW AN UPPER TROUGH TO MOVE BY WITH
A DECENT COLD FRONT IMPACTING THE AREA. THIS WILL SERVE TO INCREASE
RAIN CHANCES TUE N THROUGH THU. BY FRI...DRIER AIR LOOKS TO MOVE IN
AND BRING NICE CONDITIONS FOR AT LEAST SOME OF THE WEEKEND.

AS FOR ANY CHANGES IN THE GOING FORECAST...LOWERED MON LOWS A TAD
FOR THE N DUE TO SOME DRIER LOW LEVEL AIR ACROSS THE N PORTIONS.
CONTINUE TO TWEAK HIGH TEMPS UPWARD ON MON. A GOOD DEAL OF SUN AND
WARM LOW-LEVELS WILL SUPPORT MID/UPPER 80S. COULD BE A BIT
WARMER...JUST NOT READY TO GET TOO AGGRESSIVE AS LOW-LEVEL MOISTURE
DOES MAY A COMEBACK WHICH COULD KEEP TEMPS FROM GETTING OUT OF HAND.

THE OTHER CHANGE WAS ON WED. WITH THE SFC BOUNDARY GETTING CLOSE WED
MORNING...DECIDED TO GO WARMER ACROSS THE N AS SOME CLOUDS AND
LOW-LEVEL MOISTURE CONV WILL LIKELY KEEP THINGS A BIT WARM. AS FOR
HIGHS ON WED...I FEEL A BIT UNEASY AS THERE SEEMS TO BE SOME
POTENTIAL FOR A COMPLEX OF STORMS TO BE ONGOING NEAR THE N PORTION
OF THE CWA. THIS COULD REALLY HAMPER ANY WARMING FOR THAT AREA. DUE
TO THIS...HAVE OPTED TO JUST FOLLOW GUID FOR AREA N OF I-20. I-20
AND S...THIS AREA SEEMS TO HAVE THE BEST SHOT OF GETTING WARM IN
ADVANCE OF THE SFC FRONT...THUS HAVE FOLLOWED THE PREV THINKING OF
GOING ABOVE GUID.

AS FOR POPS/WX ELEMENTS...THINGS LOOK REALLY QUIET UNTIL WED. AS I
MENTIONED ABOVE...MOISTURE DOES GET A LITTLE BETTER BY TUE
AFTERNOON...AT LEAST ENOUGH TO SUPPORT SOME CONVECTION. WED INTO
EARLY THU...SEEMS TO BE THE BEST WINDOW FOR STORMS. CURRENT FORECAST
HANDLES THIS WELL AND HAVE LEFT ALONE.  /CME/

.AVIATION...
SHOWERS AND THUNDERSTORMS WERE BREAKING OUT ACROSS THE AREA...STILL
AWAY FROM MOST SITES...A FEW WERE APPROACHING HBG. CLOUDS WERE SCT-
BKN AND REMAIN ABOVE 3KFT. EXPECT MOSTLY SCATTERED THUNDERSTORM
ACTIVITY...MAINTAIN VCTS THROUGH 00Z. ADDED SOME TEMPO GROUPS TO
GTR/GLH/JAN/MEI/HBG AND WILL LIKELY HAVE TO MAKE SOME ADJUSTMENTS.
STORMS HAVE BEEN SLOW TO DEVELOP ACROSS THE NORTH...SO WILL LIKELY
REMOVE THE TEMPS GROUPS AT GLH/GTR AND KEEP ELSEWHERE. THE TIMING
STILL LOOKS OK...WITH MOST OF THE ACTIVITY ENDING AROUND 3Z. WILL
KEEP THE PATCHY FOG OVERNIGHT. IT LOOKS LIKE THE RAIN MAY STILL BREAK
OUT ALONG HWY 82...GWO/GLH/GTR AROUND 15-18Z. AT THIS TIME...ONLY
LOOKING FOR ISOLATED STORMS...SO WILL KEEP VCTS. FURTHER
SOUTH...SHOULD SEE SOME DEVELOPMENT AROUND 18Z. SHRA/VCTS SHOULD BE
GOOD AFTER 18Z. WINDS WILL REMAIN LIGHT. WITH THE CLOUDS AND LIMITED
RESTRICTIONS TO VISIBILITY...VFR/MVFR CONDITIONS SHOULD PREVAIL.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       65  88  64  88 /  23  25  10   5
MERIDIAN      62  86  63  88 /  24  25  18   6
VICKSBURG     63  89  65  88 /  25  25  10   5
HATTIESBURG   64  88  65  89 /  28  29  20  10
NATCHEZ       61  86  64  87 /  27  27  13  13
GREENVILLE    64  88  65  87 /  18  23  10   4
GREENWOOD     64  87  66  88 /  16  23   9   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7/36
Hazardous weather outlook, May 11, 4:37 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
437 PM CDT FRI MAY 11 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
122137-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
437 PM CDT FRI MAY 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SATURDAY...

...THUNDERSTORMS...
STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE
OUTLOOK AREA THIS EVENING. STRONG THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE ENTIRE AREA FOR SATURDAY.

AS A LOW PRESSURE SYSTEM MOVES OFF THE TEXAS COAST...THE UPPER
LEVEL FLOW AROUND THE DISTURBANCE WILL PUT THE ARKLAMISS REGION
IN A FAVORABLE POSITION FOR THUNDERSTORM DEVELOPMENT. MOSTLY
CLEAR THROUGH THE LATE AFTERNOON INTO THE EVENING AND INCREASING
MOISTURE...WILL LEAD TO AN UNSTABLE AIRMASS. COLD AIR ALOFT AND
RAPIDLY DECREASING TEMPERATURES WITH HEIGHT MAY CAUSE FREQUENT
AND WIDESPREAD DANGEROUS LIGHTNING... IN ADDITION TO THE
POTENTIAL FOR LARGE HAIL. STRONG THUNDERSTORMS WILL BE POSSIBLE
FOR THE ENTIRE AREA. HOWEVER...LOCATIONS ALONG... SOUTH AND WEST
OF A LINE FROM GREENVILLE TO JACKSON TO HATTIESBURG... WILL BE IN
THE MORE FAVORABLE AREA FOR ISOLATED SEVERE THUNDERSTORM
DEVELOPMENT. HEAVY DOWNPOURS CAN ALSO BE EXPECTED ACROSS THE
OUTLOOK AREA AS STORMS WILL MOVE SLOWLY. LOCALIZED HEAVY RAINFALL
MAY CAUSE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW
LYING AREAS.

WITH THE LOSS OF AFTERNOON HEATING...LOOK FOR MOST OF THE
ACTIVITY TO END AROUND 9 PM.

FOR SATURDAY A WEAK BOUNDARY WILL CROSS THE REGION FROM THE NORTH
STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION.
SMALL HAIL...WIND GUSTS TO 45 MPH...FREQUENT DANGEROUS LIGHTNING
AND HEAVY DOWNPOURS WILL BE POSSIBLE. SLOW MOVING STORMS MAY
PRODUCE LOCALIZED HEAVY RAIN...WHICH COULD CAUSE MINOR FLOODING
OF LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY...

...DAYS TWO AND THREE...SATURDAY NIGHT THROUGH MONDAY NIGHT...
THE STORMS WILL GRADUALLY DIMINISH THROUGH THE LATE EVENING
SATURDAY WITH THE LOSS OF AFTERNOON HEATING. OTHERWISE NO
HAZARDOUS WEATHER
IS EXPECT FOR THE PERIOD.

...DAYS FOUR THROUGH SEVEN...MONDAY NIGHT THROUGH FRIDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED THROUGH NEXT FRIDAY MAY 18TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 11, 11:53 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1153 AM CDT FRI MAY 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             1 N NORTH CROSSETT      33.18N 91.94W
05/09/2007  E1.00 INCH       ASHLEY             AR   FIRE DEPT/RESCUE

            QUARTER SIZED HAIL FELL ALONG WITH A FEW TREES DOWN. ONE
            TREE FELL ON A HOUSE.

&&

CME
Local storm report, May 11, 11:54 AM CDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1154 AM CDT FRI MAY 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             1 NE WALTHALL           33.62N 89.26W
05/10/2007  E0.75 INCH       WEBSTER            MS   PUBLIC

0400 PM     HAIL             12 E GRENADA            33.78N 89.60W
05/10/2007  E0.50 INCH       GRENADA            MS   PUBLIC

            DIME SIZED HAIL REPORTED BY QUICK STOP.

0425 PM     HAIL             6 E GRENADA             33.78N 89.71W
05/10/2007  E0.75 INCH       GRENADA            MS   PUBLIC

            DIME TO PENNY SIZED HAIL FROM PUBLIC REPORTS.

0500 PM     TSTM WND DMG     4 N GOODMAN             33.03N 89.91W
05/10/2007                   HOLMES             MS   PUBLIC

            A FEW TREES AND SEVERAL LARGE LIMBS BLOWN DOWN NEAR THE
            HOLMES CO STATE PARK. THE TREES WERE DOWN OFF BOWLING
            GREEN RD.

0507 PM     FLASH FLOOD      GRENADA                 33.78N 89.81W
05/10/2007                   GRENADA            MS   EMERGENCY MNGR

            GETTING NUMEROUS CALLS ABOUT FLOODING IN THE CITY TO
            GRENADA EMA.

0515 PM     FLASH FLOOD      6 E GRENADA             33.78N 89.71W
05/10/2007                   GRENADA            MS   PUBLIC

            ROADS FLOODED AROUND HWY 8 SOUTH OF HUGH WHITE STATE
            PARK.

0542 PM     HAIL             1 S LAKE VILLAGE        33.31N 91.28W
05/10/2007  E0.75 INCH       CHICOT             AR   EMERGENCY MNGR

            IN ADDITION, TWO TREES WERE REPORTED DOWN NEAR LAKE
            CHICOT.

0610 PM     HAIL             SUNFLOWER               33.55N 90.54W
05/10/2007  E0.88 INCH       SUNFLOWER          MS   LAW ENFORCEMENT

0610 PM     HAIL             MOORHEAD                33.45N 90.51W
05/10/2007  E0.88 INCH       SUNFLOWER          MS   LAW ENFORCEMENT

0611 PM     TSTM WND DMG     LEXINGTON               33.12N 90.05W
05/10/2007                   HOLMES             MS   LAW ENFORCEMENT

            ONE TREE REPORTED DOWN AT THE INTERSECTION OF HWY 17 AND
            NEWPORT ROAD.

0736 PM     HAIL             BASTROP                 32.77N 91.91W
05/10/2007  E1.25 INCH       MOREHOUSE          LA   NWS EMPLOYEE

            HALF DOLLAR SIZE HAIL COVERING THE RAOD IN BASTROP.
            REPORTED BY A STORM SPOTTER TO WFO SHV. THANKS TO SHV FOR
            THE RELAY.

&&

CME
Special weather statement, May 11, 3:23 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
323 PM CDT FRI MAY 11 2007

LAZ024-112110-
CATAHOULA-
323 PM CDT FRI MAY 11 2007

...STRONG THUNDERSTORM OVER SOUTHERN CATAHOULA PARISH...

AT 320 PM CDT...A STRONG THUNDERSTORM WAS OVER SOUTHERN CATAHOULA
PARISH...NEAR LARTO LAKE. THE STORM WAS DRIFTING WEST.

FREQUENT LIGHTNING...PEA TO DIME SIZED HAIL...WIND GUSTS OF 40 TO
45 MPH...AND HEAVY DOWNPOURS WILL BE POSSIBLE WITH THIS STORM.
PERIODS OF HEAVY RAINFALL MAY CAUSE PONDING OF WATER IN LOW LYING
AREAS.

THIS STORM OR OTHERS IN THE AREA COULD STILL INTENSIFY AND BECOME
SEVERE...PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS OF 60 MPH OR
GREATER. PEOPLE IN THE AREA SHOULD MOVE TO SAFETY IF THREATENING
WEATHER APPROACHES OR A WARNING IS ISSUED.

08
Local storm report, May 11, 4:26 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT FRI MAY 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             ARCHIE                  31.58N 91.97W
05/10/2007  E0.75 INCH       CATAHOULA          LA   PUBLIC

            REPORTED BY GAS STATION.

&&

GERARD
Local storm report, May 11, 5:00 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 PM CDT FRI MAY 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             5 S BUDE                31.39N 90.85W
05/11/2007  E0.88 INCH       FRANKLIN           MS   EMERGENCY MNGR

&&

MM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 5:53 AM CDTDense Fog AdvisoryJANBolivar, Carroll, Grenada, Holmes, Humphreys, Leflore and 3 more3 hr
May 11, 4:22 PM CDTSevere Thunderstorm WarningJANAdams38 min
May 11, 5:32 PM CDTSevere Thunderstorm WarningJANLamar37 min
May 11, 6:35 PM CDTSevere Thunderstorm WarningJANLamar21 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.